# SDR UPS08851864

- Difficulty date: February 24, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 62,753 hours, 23,100 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 VERT FIN TO FUSELAGE ATTACH ANGLE CRACKED AND CORRODED LT SIDE STA 1766.  REPAIRED VERT FIN TO FUSELAGE ATTACH ANGLE IAW SRM 53-02-05-FIG 16A.
